MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; RS GLENOID PLATE L POST AUG, 8 DEG, LEFT

EXACTECH, INC. EQUINOXE; RS GLENOID PLATE L POST AUG, 8 DEG, LEFT
Model Number 320-15-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 06/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant device(s): eq rev locking screw , 320-15-05 ,4991276; equinoxe reverse tray adapter plate tray +0, 320-10-00, 4981937; equinoxe, humeral stem primary, press fit 11mm, 300-01-11, 4977661; eq rev compress screw lck cap kit, 4.5 x 26mm , 320-20-26, 4911197; eq rev compress screw lck cap kit, 4.5 x 26mm , 320-20-26 , 4993230; eq reverse torque defining screw kit , 320-20-00 , 4981183; eq rev compress screw lck cap kit, 4.5 x 30mm , 320-20-30, 4988776; eq rev compress screw lck cap kit, 4.5 x 26mm , 320-20-26, 4911347; rs expanded glenosphere 42mm, +4mm offset , 320-02-42 , 4989979; equinoxe reverse 42mm humeral liner +0 , 320-42-00 ,4958961.
 
Event or Problem Description
As was reported, approximately 3.2 yrs postop the initial l tsa, this (b)(6) y/o male patient was revised.Everything was removed and a cement spacer was inserted due to infection.Affected.This product is not available for return.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.

Brand Name
EQUINOXE
Common Device Name
RS GLENOID PLATE L POST AUG, 8 DEG, LEFT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key12165679
Report Number1038671-2021-00338
Device Sequence Number17108006
Product Code KWT
UDI-Device Identifier10885862186683
UDI-Public10885862186683
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-15-03
Device Catalogue Number320-15-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/24/2021
Supplement Date Received by Manufacturer11/03/2021
Initial Report FDA Received Date07/14/2021
Supplement Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexMale